Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pains in left lower abdomen and vagina after removal of IUD

Hi i am a 27 year old female who had an IUD fitted in 2008 due to heavy periods, i have been suffering with vaginal bleeding since June. Recently had IUD removed as GP thought this may have been causing probs, had a period after iud removal lasted for 5 days, have bleed intermittantly since. Have also noticed pains in left lower abdomen and pains in vagina, have also had 3 day course of northisterone to stop the bleeding which it did for about 1 week, until it started again, is this normal or should i go and see GP again
Asked On : Tue, 21 Sep 2010
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello and wellcome to healthcare magic ,you should go and meet a gynaecologist for opinion if the abdominal pain or bleeding persists,and should not delay ,also have
hormonal balance in your body tested by blood ,take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor